# SDR CA020315008

- Difficulty date: March 2, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 37,508 hours
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FIRST OFFICER WINDSHIELD SHATTERED IN FLIGHT,  AIRCRAFT RETURNED TO HEATHROW.  REPLACED WINDSHIELD AND HEAT CONTROLLER.
